# SDR AALA20180703005

- Difficulty date: July 3, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N946AN
- Make and model: Boeing 737823
- Aircraft serial: 30600
- Aircraft time: 53,995 hours, 22,115 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. FLOOR TRANSVERSE BEAM AT STATION 947, BL 0 FOUND TO BE CORRODED OUT OF LIMITS IN SEVERAL INBOARD/OUTBOARD. REPAIRED FLOORBEAM PER SRM 53-00-51-2R-1 AND 53-00-00-7.
